Super Fair Dominating Set in the Cartesian Product of Graphs

Authors

  • Glenna T. Gemina Faculty, Saint Francis Academy, Balamban, Cebu, PHILIPPINES
  • Enrico L. Enriquez Faculty, Department of Computer, Information Science and Mathematics, University of San Carlos, PHILIPPINES

DOI:

https://doi.org/10.31033/ijemr.10.3.2

Keywords:

Fair Dominating Set, Super Dominating Set, Super Fair Dominating Set, Cartesian Product

Abstract

In this paper, we characterize the super fair dominating set in the Cartesian product of two graphs and give some important results.

Downloads

Published

2020-06-30

How to Cite

Glenna T. Gemina, & Enrico L. Enriquez. (2020). Super Fair Dominating Set in the Cartesian Product of Graphs. International Journal of Engineering and Management Research, 10(3), 7–11. https://doi.org/10.31033/ijemr.10.3.2

Issue

Section

Articles